# SDR AALA2020011309032

- Difficulty date: December 16, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 16,236 hours, 7,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN WET AREA SHEAR PLATE AT FR 69 AND S23R. REPLACED SHEAR PLATE PER SRM 51-42-11.
